| dc.creator | Yue, Yueli | es |
| dc.creator | Shi, Fu-Gui | es |
| dc.date | 2017-05-08 | |
| dc.date.accessioned | 2026-09-25T13:07:10Z | |
| dc.date.available | 2026-09-25T13:07:10Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1534 | |
| dc.identifier | 10.4067/S0716-09172006000300002 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/256475 | |
| dc.description | The aim of this paper is to study L-fuzzy closure operator in Lfuzzy topological spaces. We introduce two kinds of L-fuzzy closure operators from different point view and prove that both L-TFCS–the category of topological L-fuzzy closure spaces–and L-PTFCS–the category of topological pointwise L-fuzzy closure spaces–are isomorphic to L-FCTOP. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1534/2389 | |
| dc.rights | Copyright (c) 2006 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 25 No. 3 (2006); 237-247 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 25 Núm. 3 (2006); 237-247 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2006 | |
| dc.title | L-fuzzy closure operator | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |